JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONTINUOUS HAMILTONIAN DYNAMICS AND AREA-PRESERVING HOMEOMORPHISM GROUP OF D2
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONTINUOUS HAMILTONIAN DYNAMICS AND AREA-PRESERVING HOMEOMORPHISM GROUP OF D2
Oh, Yong-Geun;
  PDF(new window)
 Abstract
The main purpose of this paper is to propose a scheme of a proof of the nonsimpleness of the group (, ) of area preserving homeomorphisms of the 2-disc . We first establish the existence of Alexander isotopy in the category of Hamiltonian homeomorphisms. This reduces the question of extendability of the well-known Calabi homomorphism Cal : (, ) to a homomorphism : Hameo(, ) to that of the vanishing of the basic phase function , a Floer theoretic graph selector constructed in [9], that is associated to the graph of the topological Hamiltonian loop and its normalized Hamiltonian on that is obtained via the natural embedding . Here Hameo(, ) is the group of Hamiltonian homeomorphisms introduced by and the author [18]. We then provide an evidence of this vanishing conjecture by proving the conjecture for the special class of weakly graphical topological Hamiltonian loops on via a study of the associated Hamiton-Jacobi equation.
 Keywords
area-preserving homeomorphism group;Calabi invariant;Lagrangian submanifolds;generating function;basic phase function;topological Hamiltonian loop;Hamilton-Jacobi equation;
 Language
English
 Cited by
 References
1.
A. Banyaga, Sur la structure du groupe des diffeomorphismes qui preservent une forme symplectique, Comment. Math. Helvetici 53 (1978), no. 2, 174-227. crossref(new window)

2.
L. Buhovsky and S. Seyfaddini, Uniqueness of generating Hamiltonians for topolgical Hamiltonian flows, J. Symplectic Geom. 11 (2013), no. 1, 37-52. crossref(new window)

3.
E. Calabi, On the group of automorphisms of a symplectic manifold, In Problmes in analysis (ed. Gunning R.), pp. 1-26, Princeton University Press, 1970.

4.
M. Chaperon, Lois de conservation et geometrie symplectique, C. R. Acad. Sci. Paris Ser. I Math. 312 (1991), no. 4, 345-348.

5.
Y. Eliashberg, A theorem on the structure of wave fronts and its applications, (Russian) Funksional. Anal. i Prilzhen. 21 (1987), no. 3, 65-72.

6.
L. Evans and R. Gariepy, Measure Theory and Fine Properites of Functions, Studies in Advanced Math., CRC Press, New York, 1992.

7.
A. Fathi, private communication, 2005.

8.
J.-M. Gambaudo and E. Ghys, Commutators and diffeomorphisms of surfaces, Ergod. Theory Dynam. Systems 24 (2004), no. 5, 1591-1617. crossref(new window)

9.
Y.-G. Oh, Symplectic topology as the geometry of action functional. I, J. Differential Geom. 46 (1997), no. 3, 499-577.

10.
Y.-G. Oh, Normalization of the Hamiltonian and the action spectrum, J. Korean Math. Soc. 42 (2005), no. 1, 65-83. crossref(new window)

11.
Y.-G. Oh, $C^0$-coerciveness of Moser's problem and smoothing area preseving homeomor-phisms, preprint, arXiv:math/0601183.

12.
Y.-G. Oh, Locality of continuous Hamiltonian flows and Lagrangian intersections with the conormal of open subsets, J. Gokova Geom. Topol. 1 (2007), 1-32.

13.
Y.-G. Oh, The group of Hamiltonian homeomorphisms and continuous Hamiltonian flows, Contemp. Math., 512, pp. 149-177, Amer. Math. Soc., Providence, RI, 2010. crossref(new window)

14.
Y.-G. Oh, Extension of Calabi homomorphism and nonsimpleness of the area-preserving homeomorphism group of $D^2$, arXiv.1010.1081 (withdrawn).

15.
Y.-G. Oh, Homotopy invariance of spectral invariants of topological hamiltonian flows, arXiv.1111.5992 (withdrawn).

16.
Y.-G. Oh, Localization of Floer homology of engulfed topological Hamiltonian loop, Commun. Inf. Syst. 13 (2014), no. 4, 399-443.

17.
Y.-G. Oh, Geometry of generating functions and Lagrangian spectral invariants, submitted, arXiv:1206.4788.

18.
Y.-G. Oh and S. Muller, The group of Hamiltonian homeomorphisms and $C^0$ symplectic topology, J. Symplectic Geom. 5 (2007), no. 2, 167-219. crossref(new window)

19.
G. Paternain, L. Polterovich, and K. Siburg, Boundary rigidity for Lagrangian subman-ifolds, non-removable intersections, and Aubry-Mather theory, Mosc. Math. J. 3 (2003), no. 2, 593-619.

20.
L. Polterovich, The Geometry of the Group of Symplectic Diffeomorphisms, Lectures in Mathematics ETH Zurich, Birkhauser Verlag, Basel, 2001.

21.
J. C. Sikorav, Approximation of a volume-preserving homeomophism by a volume-preserving diffeomorphism, 2007, available at http://www.umpa.ens-lyon.fr/symplexe/publications.php.